# SDR UALA2012111206514

- Difficulty date: November 10, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 79,156 hours, 22,936 cycles
- Engine: Pwa PW2037
- System (JASC): 2620 · Extinguishing System
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU BOTTLE DISCHARGE LIGHT INOPERATIVE.  REPLACED LIGHT ASSY, OP CHECKED GOOD.
